Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

New Pain Meds For Peripheral Neuropathy

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Will My Peripheral Neuropathy ever go away?

I have had HIV since 1984, AIDS since 1998, and peripheral neuropathy since 1986. My viral load is near undetectable.My pain is still bad and I am on Meds for it. Two doctors feels that since I am nearly undetectable I should be have no pain...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Recovery from HIV or HIV-drug related peripheral neuropathy often but now always will occur when switched to an effective regimen with lower risk for peripheral neuropathy. In my experience Read more »

Newbie with Trush and NP - Is this possible

I have confused. I tested neg for 4 months and on month 6 confirmed my status as a newbie. I have... Read more »

Neuropathy and Muscular/Joint Pain

I was diagnosed in August, 07 and started Truvada/Kaletra when I was in the hospital due to very... Read more »
Articles
Project Inform

Peripheral Neuropathy

... Introduction What Is Peripheral Neuropathy? What Causes It? Who Is at Risk? What Are the Symptoms? How Is It Diagnosed? How Do You Prevent It? How Do Read more »
AIDS InfoNet

Peripheral Neuropathy

... What Is Peripheral Neuropathy? What Causes PN? How Is PN Diagnosed? How Is It Treated? Other Resources The Bottom Line What Is Peripheral Read more »
The Well Project

Peripheral Neuropathy and HIV/AIDS

... Table of Contents What Is Peripheral Neuropathy? What Causes PN? Who Is at Risk of Developing PN? How Do You Know if You Have PN? PN Treatments Finding Support Read more »
Canadian AIDS Treatment Information Exchange

Peripheral Neuropathy

... Peripheral Neuropathy (peripheral = furthest away; neuro = nerve; pathy = damage) Peripheral neuropathy (PN) -- nerve damage that causes numbness, Read more »
Connect With Others

Joint Pain caused by liver, HIV, meds, arthritis?

Posted by ScotCharles, 3 Replies
...Has anyone experienced joint pain that was diagnosed as relating to either HIV or the meds? Don't laugh now, but my elbows are warm to the touch, and I have a burning pain in them. I have liver problems which cause Read more »

Joint Pain? AnonOne? Aids2HIV?

Posted by WhatDoIDo, 1 Reply
...all come at once? Or can they come seperately. I have had diarrhea for more than a month now, then I started having testicular pain, my neck hurts when I move it a certain way on the side, and now I have a nagging pain in the joint by my right... Read more »

I'm back - and doing okay

Posted by dj1979, 4 Replies
...my second appt. with a new doctor (right here in town). My labs are basically the same. Does think my ongoing leg pain is peripheral neuropathy related to HIV. CD4 403 (up from 357) and viral load 7,000 (down from 11,000). I am 46 years old,... Read more »

Great resource for HIV/AIDS and ADA

Posted by ScotCharles, 1 Reply
...in my reassingment to work at lower pay. Just now, I can do my job with some restrictions on the need for me to walk (I have peripheral neuropathy). The meds for the neuropathy make me drowsy and many of them interact with my AIDS meds. The... Read more »